| Model Number |
D284TRK |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/18/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product event summary : the device was returned and analyzed.Analysis of the device revealed normal battery depletion.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the device charge circuit was inactive and an alert triggered.The patient had been lost to follow-up and the device was at end of service (eos).The device was explanted and replaced.No patient complications have been reported as a result of this event.